U.S. doctors online nowAsk doctors free
Arlington, VA
A 37-year-old female asked:

Accidently took a double dose of flonase nasal spray today (8 hrs apart). is it possible to overdose on this - will i be ok?

1 doctor answer4 doctors weighed in
Dr. Ew Christensen
Family Medicine 29 years experience
You are ok: As long as you are not doing this on a regular basis, the extra dose today will not cause you problems. Be careful and take care.

Related questions

A 22-year-old female asked:
1 doctor answer1 doctor weighed in
A 26-year-old member asked:
2 doctor answers2 doctors weighed in
A 23-year-old female asked:
1 doctor answer2 doctors weighed in
A 40-year-old member asked:
1 doctor answer2 doctors weighed in
Last updated Aug 24, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.